# SDR MT9A2012F00008

- Difficulty date: December 28, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N9714B
- Make and model: Cessna 208B
- Aircraft serial: 208B0153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 26130831
- Condition: Cracked
- Location: Fs 120, Lbl 10
- Part time: 12,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PULLEY SUPPORT WEB BELOW THE FLOOR AT FS 120.0, LBL 10.0 CRACKED FROM THE FWD ELEVATOR BELLCRANK MOUNT BOLT ACCESS HOLE TO THE END OF THE WEB.
